Volume: 4 - Issue: 1

Year: 2016

Articles

Research Article

3. ON GENERALIZED f-HARMONIC MAPS AND LIOUVILLE TYPE THEOREM

Research Article

20. ON THE CODIMENSION-TWO AND -THREE BIFURCATIONS OF A FOOD WEB OF FOUR SPECIES

Research Article

22. ANALYTICAL PROBLEM SOLUTION ABOUT INITIAL STEP OF PRESSING POWDER MATERIAL TUBE

Research Article

26. THE L-SECTIONAL CURVATURE OF S-MANIFOLDS
Creative Commons License
The published articles in KJM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.